Sodium thiosulfate protects hearing after cisplatin treatment
M3 Global Newsdesk Aug 06, 2018
Delayed administration of sodium thiosulfate after cisplatin chemotherapy halves the risk of high-grade cisplatin-related hearing loss without adversely affecting outcomes in children with hepatoblastoma, reports an international team of researchers in The New England Journal of Medicine.
In a study of children between 1 month and 18 years of age, hearing loss of grade 1 or higher occurred in 33% of children randomized to cisplatin and sodium thiosulfate, compared with 63% randomized to...
To read this article Sign up / Login for free
- Stay on top of policy changes & daily news that matter to you as a healthcare professional
- Update yourself with quick summaries from reputed journals in your specialty
- Earn from paid surveys and influence new developments in healthcare
- Participate in daily quizzes to improve skills and compete with peers
- Save yourself time, as we bring you these and more useful features all at one place!
You get a FREE lifetime membership, with a simple one-time sign up process!